Home remedy for getting rid of "frogs" in throat
Having been on Advair for one year, I now have "frogs" in throat which causes me - a singer - to lose
my voice when singing low notes. The Advair was discontinued and I am now on Symbicort which, I am afraid, is causing the same problem. Is there a simple "home remedy" for this problem?
Thank you. Jane
This must be a miserable experience for a singer. What you describe is probably being caused by the inhaled steroid (ICS) in these 2 preparations fluticasone in the Advair® and budesonide in the Symbicort®. And, it may be dose related, so that the first step would be for you and your doctor to consider reducing the strength of the ICS. You may be able to get optimum therapeutic benefit, with diminished side-effects, at the lower dose. Along these same lines, unless your doctor is absolutely certain that you have persistent asthma, you might be able to get by without an ICS.
You should, without fail, always use a spacer with the inhaler and rinse your mouth and gargle after each treatment.
Then you and your doctor might want to try yet a different ICS; one that has been associated with fewer side effects, such as Asmanex® Twisthaler® 220 mcg (mometasone furoate inhalation powder).
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST